# SDR DHL9770161C

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65296161
- Condition: Corroded
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 SLAT RIB BULGED AT I/B TRACK ATTACH FITTING.  REPLACED FITTING PER SRM 51-30-2.
